# SDR USAA2011050991798

- Difficulty date: May 8, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 69,862 hours, 47,084 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DAILY - CRACK IN FUSELAGE SKIN AT BS 520, S16R.  REPAIRED FUSELAGE SKIN AT BS520, S16R IAW B737 SRM 53-00-01 REPAIR 30.
